# SDR SIMA20180712014

- Difficulty date: July 12, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 43,492 hours, 39,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 18 IS CORRODED. C/A-COMPLETE:RAR CROSS BEAM AT FRAME FRAME 18 IAW SRM 51-40-02 AND ETN-EM-53-139.
